# SDR HNAA2021061400252

- Difficulty date: May 26, 2021
- Submitted: June 14, 2021
- Operation: Air carrier
- Aircraft: N635AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 145156
- Aircraft time: 47,003 hours, 44,155 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Door Sill
- Condition: Corroded
- Location: Cargo Bay
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SSI 53-30-48: CARGO DOOR FRAME CUTOUT SILL CORRODED ... COMPLETED REMOVAL AND INSTALLATION OF SERVICEABLE CARGO DOOR CENTER SILL IAW EMB 145 SRM 51-40-02
